Past Meetup

Wearable Tech meetup - #WearablesLondon

This Meetup is past

329 people went

Google Campus 3rd Floor

4-5 Bonhill Street · London EC2A 4BX

How to find us

We're holding this on the ground floor of Google Campus, 5-10 mins walk from either Old Street station or Shoreditch station.

Location image of event venue

Details

This session will be focused on exploring the convergence between Fashion and Wearable Technology. Please see below for an agenda:

6:30pm - Doors Open

7pm - Kick off and brief introduction

7.10pm - Wearable Technology - The Fashion Tech era - Beecham Research (Saverio Romeo and Claire Duke-Woolley)

7.30pm - Interactive Fashion and Wearable Technology - CuteCircuit (Francesca Rosella and Ryan Genz) - http://cutecircuit.com/

7.50pm - 20 minute networking break

8.10pm - Introducing SOFTswitch technology - Sensors in textiles - Infi-tex (Jean-Marc Galiana)

8.30pm - Introducing D-Air - The Wearable Air Bag for motorcyclists - CEFRIEL/Dainese (Giordano Sassaroli) - http://www.dainese.com/en_en/d-air/#time_7

8.50pm - Introducing D-Shirt - The Smart sensing digital shirt - Cityzen Sciences (Tim Sagar) - http://www.cityzensciences.fr/en/

9.10pm - Wrap up

Looking forward to seeing you soon!